# SDR 99ZZZX3433

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, FOUND CORROSION ON FLOOR SUPPORT AT BS 420 TO BS 460 RBL 62.  FABRICATED AND INSTALLED NEW SUPPORT PER SRM 53-10-8 FIG 6.
